# SDR YENA200626

- Difficulty date: March 11, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 1,642 hours, 527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Disk
- Condition: Punctured
- Location: Emer Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR WILL NOT OPEN.  FOUND EMERGENCY OPERATION CYLINDER DISCHARGE DISK PUNCTURED.  REPLACED AND RECHARGED CYLINDER TO PRESS/TEMP.  OPERATING PROPERLY IAW 52-10-00-610-001.
